# SDR DLM88982604

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Required Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED NOSE GEAR LIGHT STAYED ON WITH HANDLE IN UP POSITION.  RECYCLED GEAR PER POM.  SAME RESULT.  ALL GEAR INDICATED NORMAL WITH GEAR HANDLE DOWN.  FOUND NOSE STRUT UNDERSERVICED.  SERVICED STRUT PER M/M.  CHECK FOR LEAKS.  NO LEAKS.  JACKED AIRCRAFT SWUNG NOSE LANDING GEAR.   ALL INDICATION NORMAL.
